# SDR IPXA2021031166735

- Difficulty date: March 3, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5517198520300
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CUPON REMOVAL OF PANEL 343AT FOUND SUPPORT P/N A5517198520300 CRACKED IN HALFREMOVED AND REPLACED PLATE IAW SRM 51-40-21
